ON THE AXIOMATIC THEORY OF FUZZY-SETS


DEMIRCI M., COKER D.

FUZZY SETS AND SYSTEMS, vol.60, no.2, pp.181-198, 1993 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 2
  • Publication Date: 1993
  • Doi Number: 10.1016/0165-0114(93)90345-i
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.181-198
  • Keywords: FUZZY SET, FUZZY SUBSET, PROPER FUZZY SUBSET, ORDINARY SET, FUZZY POWER SET, FUZZY POINT, EXACT FUZZY POINT, DISJOINTED CLASS, CHOICE CLASS, FUZZY CHOICE SET, FUZZY ORDERED PAIR, FUZZY CARTESIAN PRODUCT
  • Akdeniz University Affiliated: Yes

Abstract

An axiomatic system of fuzzy set theory (for short FST) which requires fewer axioms than those of FST studies published before is developed as a Bernays-like theory based on four primitives and formal language.